# SDR DL72S971354

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK IN UPPER LT TORQUE BOX WEB STA 1215 CRACKED AT CHORD ATTACH POINT, MARKED.  STOP DRILLED CRACKS, DRILLED REPAIR DOUBLER PER M/M 53-11-0, INSTALLED REPAIR.
